HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1498
Title: Further results on fixpoints and zeros of entire functions
Authors: Zheng, Jian-Hua
Yang, Chung-Chun
Keywords: Transcendental entire functions
functional equations
Fixpoints
Zeros
Issue Date: Jan-1995
Citation: Transactions of the American Mathematical Society, v. 347, no. 1, Jan. 1995, p. 37-50
Abstract: In this paper, a quantitative estimation on the number of zeros of the function f ∘g(z) - α(z) is derived, where f and g are transcendental entire functions and α(z) a nonconstant polynomial. As an application of this and a further step towards an affirmative answer to a conjecture of Baker, a quantitative estimation on the number of period points of exact order n of fn (nth iterate of f) is obtained.
Description: First published in Transactions of the American Mathematical Society in Vol. 347, No. 1. (Jan., 1995), published by the American Mathematical Society
URI: http://hdl.handle.net/1783.1/1498
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
tranAMS_ccyang.pdf937KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.